Journal of Experimental and Theoretical Physics
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status

JETP, Vol. 70, No. 5, p. 820 (May 1990)
(Russian original - ZhETF, Vol. 97, No. 5, p. 1453, May 1990 )

Finite-size effects in conformal theories and asymptotic form of correlation functions in one-dimensional quantum systems
A.V. Zabrodin, A.D. Mironov

Received: January 9, 1990

PDF (335.7K)

Report problems